# SDR SWIA202163864

- Difficulty date: December 7, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FUSELAGE SKIN DENT REPAIR AT FS1015 FOUND INNER CHORD BTWN FS1015-1031 TO BE CRACKED   (C CHECK RO 1/16/2022)   REMOVED AND REPLACED INNER CHORD FROM FS1015 TO FS1031 WITH NEW P/N MM670-35669-001 IAW CRJ700 SRM 51-42-21-001-001-A01
